# SDR AALA202408095836

- Difficulty date: August 5, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N440AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10643
- Aircraft time: 11,132 hours, 2,992 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Condition: Failed
- Stage of operation: NR
- How discovered: O
- Nature of condition: E, B, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: BLOWER FAULT DISPLAYED ON ECAM AND THE FLIGHT CREW SELECTED OVERIDE. A BURNING SMELL WAS NOTICED IN FLIGHT DECK WITH FLOOR VIBRATION. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
